advertisement
Question
Posted by: MARY | 2004/12/03

Estro

Hello GynaeDoc, I am havign a problem. I am on EstroPause and about 7 days before my period is due, I start to spot for about 3 days and then nothing for 4 days and then my full period for 6 days. Please can you give some advice?
thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try changing to a different type of HRT. You should also ensure that you have had a recent pap smear and gynae check-up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement